MathSciNet Relay Station
MathSciNet bibliographic data
MR1972532 93B05 (35B37 35L50 35L60)
Li, Ta-Tsien; Rao, Bo-Peng Exact boundary controllability for quasi-linear hyperbolic systems. SIAM J. Control Optim. 41 (2003), no. 6, 1748–1755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement